# SDR SWAA2016020148496

- Difficulty date: January 27, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 27,792 hours, 16,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR Z ANGLE CRACKED AT BS 303.9, STRINGER 17L.  REPAIRED Z ANGLE IAW SRM.
